# SDR QXEA200700034

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 12,775 hours, 9,440 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2309: INTERMITTENT FWD BAGGAGE SMOKE DETECTOR WARNING WITH NO EVIDENCE OF SMOKE OF FIRE IN FWD BAGGAGE COMPARTMENT.  MAINTENANCE REMOVED AND REPLACED THE SMOKE DETECTOR LOCATED IN THE FWD BAGGAGE COMPARTMENT IAW Q400 AMM TASK 26-12-06-000-801 AND 26-12-06-400-801.  PERFORMED OPS TEST OF THE FWD BAGGAGE COMPARTMENT SMOKE DETECTOR IAW TASK 12-12-06-710-801.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
